Volume 13, Issue 1 (5-2018)                   IJMSI 2018, 13(1): 153-166 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

In This Volume N O A. ABSTRACTS IN PERSIAN Vol.13, No.1. IJMSI. 2018; 13 (1) :153-166
URL: http://ijmsi.ir/article-1-1339-en.html
Abstract:  
Please see the full text contains the Pesian abstracts for this volume.
Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb